# SDR SB07070

- Difficulty date: August 21, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT CABIN EMERGENCY LIGHTS AT SEAT ROWS 24 AND 25 INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLIES ON SEAT ROWS 24 AND 25 DUE TO SHORTED WIRING.  REPAIRED WIRING.  ALSO, REPLACED FUSE IN POWER SUPPLY.  OPERATIONAL CHECK GOOD.
